# SDR USAA060602

- Difficulty date: April 21, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 18,169 hours, 18,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 2 AREAS, AT Y 1292 LEFT FRAME 66 - 68.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11; CORROSION LEVEL 2; TASK JA-260-53500, DEFECT SIZE: 1" DIAMETER AND 1" AND 2".
